Results 1 to 6 of 6

Thread: Hairloss!!!

  1. #1
    Senior Member
    Join Date
    Nov 2015
    Posts
    110

    Default Hairloss!!!

    My hair loss has begun in April this year and I am still searching for the cause. Does anyone know why accutane is causing hair loss? Because I am taking natural pills (ichthraletten) instead to reduce the sebum production. Does lowering sebum production lead to hair loss?

    Since April I am also taking zinc 50-100mg daily and ate a lot of coconut fat (up to 60g daily.). Moreover I have begun using soolantra. I also took zirtec for 2 months but stopped it on 2nd June.

    Has anyone ideas which could be the cause of the hair loss??

  2. #2
    Senior Member
    Join Date
    Jan 2014
    Posts
    182
    Country: France

    Default

    It could be accutane it is known to cause hairloss. Maybe other stuff you take is involved too.

  3. #3
    Senior Member
    Join Date
    Nov 2015
    Posts
    110

    Default

    Quote Originally Posted by babadah View Post
    It could be accutane it is known to cause hairloss. Maybe other stuff you take is involved too.
    But I didn't take accutane. I took something natural which has a similar but much weaker effect on the skin.

  4. #4
    Senior Member
    Join Date
    Jun 2005
    Location
    Manchester, UK
    Posts
    430
    Country: UK

    Default

    Quote Originally Posted by Isamaria View Post
    Has anyone ideas which could be the cause of the hair loss??
    There's a chance it may have something to do with your shampoo. There are so many different ingredients in them nowadays. I had dreadful hair loss due to CAPB. Only when I changed my shampoo to one for coloured hair did my hair grow back.

    Which begs the question - just how harsh is this particular surfacant if it takes the colour out of dyed hair?

    It might be best to avoid it, just in case.

  5. #5
    Junior Member
    Join Date
    Mar 2018
    Posts
    3

    Default

    Yes it can be unambiguous because of shampoo. Recently I have begun to use special shampoos without additives, they very much are pleasant to me. Still it is regularly necessary to eat and accept well vitamins.
    Last edited by Lily0073; 31st March 2018 at 04:15 AM.

  6. #6
    Junior Member
    Join Date
    Sep 2018
    Posts
    8
    Country: United States

    Default

    A lot of things actually can cause hair loss. I recommend you go to the doctor and ask for advice because it can be so many reasons of it. I had hair loss one time because of wrong hair dry. It made my hair very thin and brittle, now I use proper one that can protect my hair. You can also look for one here, there is a very good explanation of everything. Also try to eat more vitamins, vegetables, and fruits, it makes not only your hair better but also your skin and nails
    Last edited by Polarbear; 20th September 2018 at 01:44 PM.

Similar Threads

  1. Soolantra and hairloss?
    By Isamaria in forum Prescription medications
    Replies: 0
    Last Post: 12th July 2016, 09:43 PM
  2. Antihistamines and hairloss
    By Isamaria in forum Prescription medications
    Replies: 1
    Last Post: 10th June 2016, 04:57 PM
  3. Eyebrow hairloss mystery
    By Sickening in forum Similar and co-existing conditions
    Replies: 9
    Last Post: 12th May 2015, 07:11 PM
  4. SD and hairloss
    By Samar2000 in forum Similar and co-existing conditions
    Replies: 17
    Last Post: 30th October 2014, 02:44 PM
  5. EGF and hairloss?
    By sunbad in forum Topical and oral products (non-prescription)
    Replies: 5
    Last Post: 9th May 2006, 11:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •